# SDR CKSA96079

- Difficulty date: July 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812CK
- Make and model: Doug DC-8-61
- Aircraft serial: 45890
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp
- Part number: J0602969
- Condition: Corroded
- Location: Fs 1600-1620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLP - FLT NR 74558:  DURING C AND AOS INSPECTION WORK CARD 007-1, FOUND FS 1600 THROUGH FS 1620 LT SIDE FRAME-TO-FRAME FORMER HAS LEVEL 2 CORROSION.  MADE AND INSTALLED FORMER PER SRM 53-2-5.
